MAUDE Adverse Event Report: SIEMENS SHANGHAI, MEDICAL EQUIPMENT LTD. SOMATOM PERSPECTIVE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SIEMENS SHANGHAI, MEDICAL EQUIPMENT LTD. SOMATOM PERSPECTIVE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 10495568
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 09/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed if additional information becomes available.
 
Event or Problem Description
It was reported to siemens that an adverse event occurred while operating the somatom perspective ct scanner.During a procedure, a patient was cut on the left calf by the edge of the table.The patient was evaluated in the emergency department resulting in stitches.No other information was provided.Siemens has requested additional information to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the event.The root cause was determined as user mishandling.It was reported that a patient cut their left calf on the corner of the patient table.The patient¿s injury was approximately 8cm and was treated with seven sutures in the emergency department.The customer reported that the patient was discharged and has recovered.No further medical treatment is required.A siemens service engineer inspected the system onsite and found the corner of the phs1a table cover broken.All other components were in good condition and working accordingly.The phs1a table is designed according to iec 60601-1 and fulfills all specifications.Maintenance records show the last maintenance activities were performed on july 16, 2025, and no damage was found on the table cover during this inspection.It is most likely that the table cover was damaged by external forces (such as a hospital stretcher), however, the customer could not confirm this.The root cause was determined as customer misuse.According to the instructions for use (print no.(b)(4)): the customer should shut down the system and notify customer service at siemens healthineers if system malfunctions are detected.The phs1a table cover was replaced, and the system is operating as intended.No further actions are to be taken as there is no negative awareness regarding the quality and performance of the affected component.

Brand Name
SOMATOM PERSPECTIVE
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
SIEMENS SHANGHAI, MEDICAL EQUIPMENT LTD.
278 zhou zhu rd.
shanghai 20131 8
CH  201318
Manufacturer (Section G)
SIEMENS SHANGHAI MEDICAL EQUIPMENT LTD.
278 zhou zhu rd.
shanghai 20131 8
CH   201318
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
4843231631
MDR Report Key23071139
Report Number3003202425-2025-00005
Device Sequence Number9997076
Product Code JAK
UDI-Device Identifier04056869010335
UDI-Public(01)04056869010335
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K133590
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10495568
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2025
Supplement Date Received by Manufacturer09/26/2025
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date09/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown